# SDR UIEA200800098

- Difficulty date: March 31, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 97,172 hours, 20,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201890
- Condition: Broken
- Location: Bs 1689
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT BS 1689, RBL 11 HAS DAMAGE CROWN LUGS.  ACCOMPLISHED PERMANENT REPAIR AS PER B747-200 SRM 53-10-05 FIG 14.
